# SDR ASAA2025101661634

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 13,408 hours, 3,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS EMERGENCY LIGHT ABOVE ROW 27 IS ILLUMINATED DURING CLIMB & CRUISE, LIGHT EXTINGUISHED DURING DESENT. GROUNDED - YES. REMOVED AND REPLACED BATTERY/ PWR PACK 3378 WDM 33-51-13 OPS NML AMM 33-51-06.
